Notre Dame Journal of Formal Logic

Foundational problems of number theory.

Yvon Gauthier

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 1 (1978), 92-100.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888210

Digital Object Identifier
doi:10.1305/ndjfl/1093888210

Mathematical Reviews number (MathSciNet)
MR0476372

Zentralblatt MATH identifier
0283.02009

Subjects
Primary: 02A05

Citation

Gauthier, Yvon. Foundational problems of number theory. Notre Dame J. Formal Logic 19 (1978), no. 1, 92--100. doi:10.1305/ndjfl/1093888210. https://projecteuclid.org/euclid.ndjfl/1093888210


Export citation